# SDR USAA001694

- Difficulty date: October 9, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .250 INCH, STATION 747 STRINGER 7L.  REPLACED TIE CLIP PER EO 5393G227.  (M)
